# SDR SWAA2025012480359

- Difficulty date: December 22, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CORRUGATED PLATE LOC ON IRSS 143 AT REAR SPAR LT WING 2024-764768<[01] REPLACED CORRUGATED PLATE LOC ON IRSS 143 LT WING IAW B737-800 SRM 51-40-02 AND DRAWING 115A2001 SHEET 49 REV:-. ?SEE INDIVIDUAL SIGN OFF BELOW?.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
